Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Buffalo, NY

December 8, 2021Erie County, New York

NWS Buffalo, NY issued this special weather statement at Dec 8, 2021, 2:38 PM EST for Erie County, New York. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 8, 2021, 2:38 PM EST (19:38 UTC)
Expired
Dec 8, 2021, 4:00 PM EST
In force
82 min
Issued by
NWS Buffalo, NY

County Erie County, NY

The radar

The Buffalo radar (KBUF), 25 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.6 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

874 
WWUS81 KBUF 081938
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
238 PM EST Wed Dec 8 2021

NYZ010-085-082100-
Southern Erie-Northern Erie-
238 PM EST Wed Dec 8 2021

...A BAND OF HEAVY SNOW WILL AFFECT NORTHERN ERIE COUNTY...

At 236 PM EST, a band of heavy snow was located along a line through 
North Buffalo, Kenmore, and Amherst. It has been slowly sagging 
southeastward at around 5 mph. This sag to the southeast is expected 
to accelerate in the next hour.

Locations impacted include...
Downtown Buffalo, Cheektowaga, West Seneca, Clarence, Lackawanna, 
Kenmore, Depew, Tonawanda, Amherst, Lancaster, Hamburg, 
Williamsville, Evans, Elma, Orchard Park, Akron, Erie Basin Marina, 
Small Boat Harbor and Alden.

This includes Interstate 90 between exits 57 and 49.
 
The snow can accumulate at a rate of one half inch per hour or more 
in this band of heavy snow. Be prepared for hazardous driving 
conditions. Consider delaying travel if you will be going through 
this band of heavy snow.

Visibilities are below one quarter of a mile in this band of heavy
snow. If you are driving, slow down and be on alert for other
motorists. Low visibility shortens the amount of time you have to
react to situations.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4259 7919 4264 7916 4267 7912 4273 7908
      4276 7898 4280 7892 4284 7893 4292 7890
      4296 7893 4296 7896 4297 7898 4306 7871
      4308 7848 4289 7848 4257 7918 4259 7921
TIME...MOT...LOC 1936Z 288DEG 5KT 4298 7882 4272 7921 

$$

Fries

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Dec 8, 2:15 PM EST, 23 minutes earlier.

Area forecast discussion, Dec 8, 2:15 PM EST, 23 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
215 PM EST Wed Dec 8 2021

.SYNOPSIS...
Weak low pressure will settle over the Lower Great Lakes through
tonight, bringing some widespread light snow along with some lake
enhanced snows east of the lakes. A significant warming trend
can be expected for the end of the week, but this will be
accompanied by the likelihood for another strong wind event.

&&

.NEAR TERM /THROUGH TONIGHT/...
A second area of light snow of the day is currently encompassing
WNY and moving rapidly into the northern Finger Lakes. This has
been developing in a broad area of dPVA ahead of the 500 hPa
trough axis and decent low/mid level moisture pooling. As
synoptic lift and moisture has increased ahead of the wave, the
dendritic layer has saturated as the lift has translated into
the area. A broad area of light snow is thus transiting WNY and
the northern Finger Lakes currently. With decent dendritic
growth layer saturation and better lapse rates/lift through the
layer, snow-to-liquid ratios will increase toward 12:1, however
as we approach afternoon, surface temperatures near freezing
will likely preclude ratios getting much higher than that. As a
result, most areas will likely yield about an inch of snow from
this system as it crosses the area...with maybe a bonus inch on
top of that in the higher terrain where temperatures are a few
degrees colder.

Behind the system later this afternoon, SW flow turns W east of
Lake Erie. As this occurs, synoptic moisture peels off, however
cold advection brings the dendritic growth layer down toward
and below the lake-induced equilibrium level. While we are only
talking about 5-6 kft of saturated lake-induced instability, it
should be enough to yield 3-4" totals east of Lake Erie from
southern Erie County into Chautauqua and NW Cattaraugus
counties. This puts them just below advisory criteria, so this
will require some watching.

East of Lake Ontario, a well-defined lake band currently along
the upper St. Lawrence River will likely linger there much of
the day. However, as the system crossing the area pushes
eastward this evening, flow rapidly turns WNW and NW. This will
drag this band southward toward central Oswego County. Inversion
heights are a bit higher east of Lake Ontario at roughly 8 kft,
which yields a much better intersection of the dendritic growth
layer and thus even with a meandering band to the south, it
would seem resident time over Oswego County will secondarily
yield another area of 3-6" of snow farther south overnight
tonight in addition to the one over the St. Lawrence River
Valley today.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
Low level ridging will slide eastward across our region on
Thursday. This will help bring an end to any leftover light lake
effect snow showers southeast of Lake Ontario early in the
day...with an otherwise dry day expected. Any sunshine will be
hard to come by however...as leftover lake clouds early will be
quickly overrun by increasing mid and high clouds out ahead of
an approaching shortwave and warm front. As for temps...highs
will range from the upper 20s east of Lake Ontario to the mid
30s right along the Lake Erie shoreline.

The aforementioned shortwave and warm front will then lift across
our region Thursday night...though the associated best forcing for
ascent and deepest moisture will bypass us to the northwest.
Consequently our area should just see a chance for some very light
precipitation...with this mainly from the NYS Thruway corridor
northeastward. While the bulk of this should just be rain and snow
showers...some very spotty sleet or freezing rain cannot be
completely ruled out either given warming temperature profiles
aloft...and so we will need to continue to monitor this potential
as this time frame draws closer.

One other thing to keep an eye on for the first half of Thursday
night is the potential for a very brief period of downslope winds
along the Chautauqua county shoreline...with this tied to the
passage of a fast-moving low level jet segment around 03z or so.
This being said the low level flow is rather poorly aligned...with
only about 30 knots of wind available at best near the base of the
low level inversion. With this in mind...have capped wind gusts for
the above area to around 30 knots for now.

By Friday morning the warm front and shortwave will be northeast of
our area...with dry but cloudy weather expected to dominate our area
through the day...with the latter due to fairly copious amounts of
lingering low level moisture. Otherwise...steady warming of our
airmass should allow most areas to see highs reach into the mid to
upper 40s.

The pattern becomes amplified across the CONUS Friday night. A
deepening area of low pressure will track from Iowa to the Upper
Peninsula of Michigan. Strong warm air advection ahead of an
eastward moving cold front will allow temperatures to rise from the
upper 30s to low 40s Friday evening to the upper 50s across western
NY and the mid 40s across north central NY by Saturday morning. A 50-
60kt low-level jet will move across the region overnight. A
southeast wind at the surface will increase with locations across
the higher terrain getting gusts up to 35 mph overnight. Downslope
winds along the Chautauqua Ridge will increase overnight with gusts
up to 45 mph before southeast winds turn to the south by Monday
morning. Similar set-up across the northern Tug Hill region where
downslope winds may contribute to gusts up to 45 mph late Friday
night through Saturday morning.

Widespread rain showers will move across the region late Friday
night into Saturday ahead of an approaching strong cold front. Due
to the warm conditions with dewpoints in the mid 40s, thunderstorms
can't be ruled out but confidence is low at this time. The surface
low is forecast to reach around 980mb as the cold front moves into
western NY near noontime. Temperatures will continue to rise ahead
of the front Saturday with some areas breaking 60 degrees. A strong
low-level jet will remain across the region as the front rushes
eastward. With strong cold air advection, expect very windy
conditions behind the front. This set-up closely matches similar
high wind events for locations northeast of the Lakes. Wind gusts of
at least 50 mph are likely northeast of the Lakes Saturday
afternoon. Winds will taper off into Saturday evening but 40 mph
gusts will likely continue into the overnight period.

Rain showers will transition to snow showers with lake effect
starting Saturday evening. Snow showers east of Lake Erie will not
last long with very dry air moving into the region. Snow showers
will last southeast of Lake Ontario overnight. Temperatures will
fall to the upper 20s to low 30s Saturday night. Minor snowfall
accumulations expected at this time.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
Main upper trough remains progressive with its axis crossing
the area on Sunday. The deeper moisture will have moved east of
the area by the start of the period, however there will still be
the small chance for a few light rain or snow showers with the
passage of the upper trough axis, especially during the first
half of the day.

Otherwise, large area of surface high pressure centered from
the Tennessee Valley to the Carolinas will ridge north into the
lower Great Lakes. This in combination with broad mid and upper
level ridging aloft should provide dry conditions for the
Monday/Tuesday timeframe.

Temperatures will average some 5 to 10 degrees above normal through
the period.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Widespread light snow will encompass the area for the next few
hours. General MVFR conditions will prevail at all sites as this
occurs. There also will be some lake enhancement. This will
impact KART where periods of IFR or lower are possible with
steadier snows passing just west of the terminal. Then this
afternoon, lake enhanced bands will pass through KIAG/KBUF/KJHW.

Tonight, W to NW flow will direct lake snows east of the lakes,
which will leave most TAF sites VFR. The exception is KJHW which
may drop MVFR or lower at times tonight in lake snows.

Outlook...

Thursday...VFR.
Thursday night...VFR to MVFR in light snow.
Friday...VFR.
Friday night...VFR to MVFR in showers. LLWS likely.
Saturday...VFR to MVFR in showers. Strong sfc winds likely.
Sunday...VFR.
Monday...VFR.

&&

.MARINE...
Weak low pressure will pass through today, with southwesterly winds
ahead of this system followed by a W-NW flow behind it. Winds
briefly increase to around 15 kts on Lake Erie this afternoon, but
appears to fall just shy of small craft criteria. Northwesterly
winds across Lake Ontario behind the system has allowed for the
hoisting of small craft advisories across the entire southern
shore of the lake tonight. A high pressure ridge will build in
quickly during Thursday leaving the region headline free.

A strong storm system passing by to the west and north Friday night
through Saturday night may result in gales across the lower Great
Lakes.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory until 7 PM EST this evening for NYZ007.
     Winter Weather Advisory until 4 AM EST Thursday for NYZ006.
MARINE...Small Craft Advisory from 10 PM this evening to 7 AM EST
         Thursday for LOZ043-044.
         Small Craft Advisory from 10 PM this evening to 4 AM EST
         Thursday for LOZ042.

&&

SYNOPSIS...Apffel
NEAR TERM...Fries
SHORT TERM...HSK/JJR
LONG TERM...JM/TMA
AVIATION...Fries
MARINE...Apffel/Fries
Hazardous weather outlook, Dec 8, 5:14 AM EST, 9 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
514 AM EST Wed Dec 8 2021

NYZ007-091015-
Jefferson-
514 AM EST Wed Dec 8 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong winds are possible late Friday night through Saturday with
gusts over 50 mph likely. Also, there is the potential of even
stronger damaging wind gusts to 60 mph later Saturday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>003-010>012-019-085-091015-
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Chautauqua-
Southern Erie-
514 AM EST Wed Dec 8 2021

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong winds are possible late Friday night through Saturday with
gusts over 50 mph likely. Also, there is the potential of even
stronger damaging wind gusts to 60 mph later Saturday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006-091015-
Oswego-
514 AM EST Wed Dec 8 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 AM EST THURSDAY...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong winds are possible late Friday night through Saturday with
gusts over 50 mph likely. Also, there is the potential of even
stronger damaging wind gusts to 60 mph later Saturday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-091015-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
514 AM EST Wed Dec 8 2021

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Gale force winds are possible late Friday night through Saturday
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004-005-008-013-014-020-021-091015-
Wayne-Northern Cayuga-Lewis-Livingston-Ontario-Cattaraugus-Allegany-
514 AM EST Wed Dec 8 2021

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SLZ022-024-091015-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
514 AM EST Wed Dec 8 2021

This Hazardous Weather Outlook is for the New York waters of the
Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Dec 8, 9:40 AM EST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
940 AM EST WED DEC 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             2 SW MEXICO             43.44N 76.27W
12/08/2021  M6.5 INCH        OSWEGO             NY   CO-OP OBSERVER

            CO-OP OBSERVER STATION MXON6 MEXICO 2SW.

0800 AM     SNOW             2 WNW HAMBURG           42.74N 78.86W
12/08/2021  M5.0 INCH        ERIE               NY   COCORAHS

            COCORAHS STATION NY-ER-205 HAMBURG 1.7 WNW.

0800 AM     SNOW             1 NNE ANGOLA            42.65N 79.03W
12/08/2021  M4.6 INCH        ERIE               NY   COCORAHS

            COCORAHS STATION NY-ER-208 ANGOLA.

0700 AM     SNOW             2 SSE ORCHARD PARK      42.73N 78.73W
12/08/2021  M4.5 INCH        ERIE               NY   COCORAHS

            COCORAHS STATION NY-ER-233 ORCHARD PARK 2.1
            SSE.

0700 AM     SNOW             HAMBURG                 42.72N 78.84W
12/08/2021  M3.8 INCH        ERIE               NY   COCORAHS

            COCORAHS STATION NY-ER-39 HAMBURG 0.4 WSW.

0740 AM     SNOW             2 N HAMBURG             42.75N 78.83W
12/08/2021  M3.8 INCH        ERIE               NY   COCORAHS

            COCORAHS STATION NY-ER-189 HAMBURG 2.0 N.

0800 AM     SNOW             5 W HAMBURG             42.73N 78.92W
12/08/2021  M3.8 INCH        ERIE               NY   CO-OP OBSERVER

            CO-OP OBSERVER STATION LKVN6 LAKE VIEW 1NE.

0700 AM     SNOW             7 NE ORWELL             43.64N 75.88W
12/08/2021  M3.5 INCH        OSWEGO             NY   CO-OP OBSERVER

            CO-OP OBSERVER STATION RDFN6 REDFIELD 8N.

&&
Local storm report, Dec 8, 9:58 AM EST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
958 AM EST WED DEC 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     SNOW             4 NW EDEN               42.69N 78.96W
12/08/2021  M8.1 INCH        ERIE               NY   PUBLIC

0645 AM     SNOW             5 NE ANGOLA ON THE LAKE 42.69N 78.97W
12/08/2021  M6.6 INCH        ERIE               NY   TRAINED SPOTTER

&&
Special weather statement, Dec 8, 1:20 PM EST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Buffalo NY
120 PM EST Wed Dec 8 2021

NYZ010-081945-
Northern Erie-
120 PM EST Wed Dec 8 2021

...A BAND OF HEAVY SNOW WILL AFFECT NORTHERN ERIE COUNTY...

At 117 PM EST, a band of heavy snow was located just south of Grand
Island and was poised to move into northern Erie County in the next
half of an hour.

Locations impacted include...
Buffalo, Cheektowaga, North Tonawanda, Clarence, Kenmore, Amherst,
Tonawanda, Williamsville, Grand Island, Akron, Erie Basin Marina,
Clarence Center, East Amherst and Rapids.

This includes Interstate 90 between exits 51 and 49.

The snow may accumulate at a rate of up to one half of an inch per
hour or more in this band of heavy snow. Be prepared for
deteriorating driving conditions and visiblities to drop to one
quarter to one half of a mile at times. Consider delaying travel if
you will be going through this band of heavy snow.

LAT...LON 4302 7888 4302 7884 4304 7883 4307 7874
      4309 7872 4308 7865 4310 7864 4307 7859
      4310 7856 4309 7852 4310 7851 4308 7847
      4301 7847 4286 7892 4291 7890 4293 7891
      4296 7893 4296 7896 4298 7899
TIME...MOT...LOC 1817Z 246DEG 23KT 4294 7887

Fries
Special weather statement, Dec 8, 2:38 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
238 PM EST Wed Dec 8 2021

NYZ010-085-082100-
Southern Erie-Northern Erie-
238 PM EST Wed Dec 8 2021

...A BAND OF HEAVY SNOW WILL AFFECT NORTHERN ERIE COUNTY...

At 236 PM EST, a band of heavy snow was located along a line through
North Buffalo, Kenmore, and Amherst. It has been slowly sagging
southeastward at around 5 mph. This sag to the southeast is expected
to accelerate in the next hour.

Locations impacted include...
Downtown Buffalo, Cheektowaga, West Seneca, Clarence, Lackawanna,
Kenmore, Depew, Tonawanda, Amherst, Lancaster, Hamburg,
Williamsville, Evans, Elma, Orchard Park, Akron, Erie Basin Marina,
Small Boat Harbor and Alden.

This includes Interstate 90 between exits 57 and 49.

The snow can accumulate at a rate of one half inch per hour or more
in this band of heavy snow. Be prepared for hazardous driving
conditions. Consider delaying travel if you will be going through
this band of heavy snow.

Visibilities are below one quarter of a mile in this band of heavy
snow. If you are driving, slow down and be on alert for other
motorists. Low visibility shortens the amount of time you have to
react to situations.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4259 7919 4264 7916 4267 7912 4273 7908
      4276 7898 4280 7892 4284 7893 4292 7890
      4296 7893 4296 7896 4297 7898 4306 7871
      4308 7848 4289 7848 4257 7918 4259 7921
TIME...MOT...LOC 1936Z 288DEG 5KT 4298 7882 4272 7921

Fries

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 7:14 PM ESTSpecial Weather StatementBUFErie91 min
Dec 8, 3:29 AM ESTWinter Weather AdvisoryBUFOswego24 hr
Dec 8, 12:39 PM ESTSmall Craft AdvisoryBUF21 hr
Dec 8, 1:20 PM ESTSpecial Weather StatementBUFErie85 min
Dec 8, 3:59 PM ESTSpecial Weather StatementBUFChautauqua, Erie61 min
Dec 8, 4:59 PM ESTSpecial Weather StatementBUFChautauqua61 min

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.